# SDR TWAA9806509

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LT WING LE WITH CRACK AT AFT LOWER FASTENER IN WING LE RIB ABOVE LOWER PANEL NR 1112.  INSTALLED NEW RIB PER SRM 51-01.  ACFT TT:  75,041 HOURS.  ACFT TC:  81,086.  (X)
